# SDR DALA1016123760

- Difficulty date: July 9, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 28,589 hours, 10,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING INOPERATIVE AT SEAT 27D.  REPLACED LIGHT ASSEMBLY AND BACKING PLATE, CHECKS OK (DL738101799).
